# SDR SWAA2018092025397

- Difficulty date: August 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE PANEL ATTACH WAFFLE PLATE INBOARD OF PYLON COMMON TO REAR SPAR LOWER CHORD CRACKED.  R&R WAFFLE PLATE IAW SRM AND DWG.
